# SDR UIEA2018102802393

- Difficulty date: October 27, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,345 hours, 14,463 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EICAS MSG MID CABIN TEMP QRH PROCEDURE PERFORMED. MID CABIN TEMP MSG SELF ERASED ON GROUND ALL SATISFACTORY AS PER AMM 21-61-00. OPS CHECK SATISFACTORY.
